It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Allergies Message Board

  • Singulair Withdrawal Symptoms

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 03-07-2018, 10:58 AM   #1
    Chris6080
    Newbie
    (female)
     
    Chris6080's Avatar
     
    Join Date: Aug 2016
    Posts: 3
    Chris6080 HB User
    Singulair Withdrawal Symptoms

    Is it normal to have withdrawal symptoms when you stop taking Singulair? I have been feeling tired, weak, shaky and dizzy. Anyone else experience these types of symptoms? Is there a better way to go off this medication so as not to experience this? Thanks!

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    singulair, withdrawal



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:12 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!